Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking Galvus Met and triglyniese for diabetes, should I make any other changes in diet?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4497 Questions
Dear sir I have a history of Diabetes and am taking Galvus Met 500/1000 and triglyniese 2 both tabs morning and evening my test resuls show Waking up 130 avg before breakfast 140 avg (2 slice of brown bread and one egg with green tea) Medicine Before lunch 250 avg (2 chapaties and green vegetables with leafy salads) Green Te at 4 pm After lunch 180 avg two hours later Before Dinner 160 avg ( sprouts Salads clear soup) Medicine Tri Glynase -piglitazone 7.5 mg+Metformin 500mg+Glimepride 2mg - DOSE @ TABS DAILY Galvusmet -Vildagliptin 50mg+Metformin 1000mg
Posted Mon, 17 Feb 2014 in Diabetes
Answered by Dr. Anantharamakrishnan 57 minutes later
Brief Answer: Omit egg / add another drug Detailed Answer: Dear friend, Welcome to Health Care Magic Omit the egg from the breakfast The ideal option is to switch over to Insulin Discuss with your care provider An alternative is to add an alpha-glucosidase inhibitor like voglibose / It is very efficient to prevent rapid rise of postprandial blood glucose in non-insulin-dependent diabetics Is HbA1C within limits Good luck Take care Wishing all well God bless
Above answer was peer-reviewed by
Follow-up: Taking Galvus Met and triglyniese for diabetes, should I make any other changes in diet? 1 hour later
Pl suggest tablet and dose per day and i should continue with my other tables
Answered by Dr. Anantharamakrishnan 49 minutes later
Brief Answer: 0.2 to 0.3 mg Detailed Answer: Hi The starting dose of Voglibose is 0.2 mg It is taken with or immediately after meals / each meal - 3 times in a day... It can be stepped up to 0.3 mg / later, if necessary This is to supplement NOT supplant your medicines (To add to your medicines) Inform your doctor / Get appropriate prescrip Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor